Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 18, 2013, 12:46 PM CDT for 4 counties in Illinois. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 12:46 PM CDT (17:46 UTC)
- Expired
- Apr 18, 2013, 1:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Fayette County, IL, Marion County, IL, Washington County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 1:05 PM CDT | TSTM WND GST 53 | 3 Nw Walnut Hill, IL | |
| Apr 18, 1:15 PM CDT | TSTM WND GST 50 | Salem, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 5:42 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -203 m²/s²
- 0-3 km storm-relative helicity
- -478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS53 KLSX 181746
SVRLSX
ILC027-051-121-189-181830-
/O.NEW.KLSX.SV.W.0047.130418T1746Z-130418T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 130 PM CDT
* AT 1241 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BECKEMEYER TO 7 MILES NORTH OF NASHVILLE TO 8
MILES NORTHEAST OF COULTERVILLE...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CENTRALIA...SALEM...SHATTUC...BOULDER...SANDOVAL...ASHLEY...CENTRAL
CITY...FAIRMAN...WAMAC...ODIN...PATOKA...IRVINGTON...KINMUNDY...
FARINA...OMEGA...HELM...STEPHEN FORBES STATION...HUEY...POSEN AND
HOYLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 8914 3821 8914 3821 8953 3857 8946
3892 8880 3892 8870 3848 8869
TIME...MOT...LOC 1746Z 232DEG 52KT 3859 8931 3849 8927
3829 8940
HAIL...<.75IN
WIND...60MPH
$$
BRITT3 follow-up statements
490
WWUS53 KLSX 181803
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
103 PM CDT THU APR 18 2013
ILC027-051-121-189-181830-
/O.CON.KLSX.SV.W.0047.000000T0000Z-130418T1830Z/
MARION IL-FAYETTE IL-WASHINGTON IL-CLINTON IL-
103 PM CDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLINTON...EASTERN WASHINGTON...SOUTHEASTERN FAYETTE AND MARION
COUNTIES UNTIL 130 PM CDT...
AT 1259 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM PATOKA TO WAMAC TO 6 MILES SOUTH OF NASHVILLE...
AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM...ODIN...IRVINGTON...ASHLEY...KINMUNDY...FARINA...STEPHEN
FORBES STATION...OMEGA...HELM...DU BOIS...RADOM...SELMAVILLE...
TONTI...RICHVIEW...ALMA...ST. PETER...BRUBAKER...WALNUT HILL...LA
CLEDE AND CARTTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 8914 3821 8914 3821 8953 3850 8941
3875 8912 3892 8880 3892 8870 3848 8869
TIME...MOT...LOC 1803Z 232DEG 52KT 3877 8904 3854 8908
3829 8933
HAIL...<.75IN
WIND...60MPH
$$
BRITT872
WWUS53 KLSX 181816
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
116 PM CDT THU APR 18 2013
ILC027-051-121-189-181830-
/O.CON.KLSX.SV.W.0047.000000T0000Z-130418T1830Z/
MARION IL-FAYETTE IL-WASHINGTON IL-CLINTON IL-
116 PM CDT THU APR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLINTON...EASTERN WASHINGTON...SOUTHEASTERN FAYETTE AND MARION
COUNTIES UNTIL 130 PM CDT...
AT 113 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM KINMUNDY TO SALEM TO ASHLEY...AND MOVING
NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. WINDS HAVE GUSTED TO 53 MPH AT THE
CENTRALIA AIRPORT AS THIS STORM MOVED THROUGH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KINMUNDY...FARINA...OMEGA...STEPHEN FORBES STATION...HELM...
BRUBAKER...ST. PETER...WALNUT HILL...LA CLEDE...CARTTER...IUKA AND
KELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 8914 3821 8914 3821 8951 3852 8924
3859 8913 3878 8906 3892 8880 3892 8870
3848 8869
TIME...MOT...LOC 1814Z 232DEG 52KT 3884 8889 3861 8893
3838 8919
HAIL...<.75IN
WIND...60MPH
$$
GLASS461
WWUS53 KLSX 181829
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
129 PM CDT THU APR 18 2013
ILC027-051-121-189-181838-
/O.EXP.KLSX.SV.W.0047.000000T0000Z-130418T1830Z/
MARION IL-FAYETTE IL-WASHINGTON IL-CLINTON IL-
129 PM CDT THU APR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON...EASTERN
WASHINGTON...SOUTHEASTERN FAYETTE AND MARION COUNTIES WILL EXPIRE AT
130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 PM CDT.
LAT...LON 3847 8914 3821 8914 3821 8951 3852 8924
3859 8913 3878 8906 3892 8880 3892 8870
3848 8869
TIME...MOT...LOC 1828Z 232DEG 52KT 3896 8868 3873 8872
3850 8899
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 12:25 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 18, 12:25 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT THU APR 18 2013
.UPDATE...
ISSUED AT 1225 PM CDT THU APR 18 2013
TOR WATCH EXPIRING AT 18Z WILL BE CLOSE TO WHAT WE EXPECT AND DO
NOT ANTICIPATE ANY FURTHER CHANGES.
WIND ADVISORY AND FLASH FLOOD WATCH TO PROBABLY BE CANCELLED
EARLY THE WAY RADAR TRENDS ARE SHAPING UP.
ISSUED AT 1045 AM CDT THU APR 18 2013
HEAVY RAIN AXIS HAS SHITED EAST AND AS A RESULT...HAVE TRIMMED
ABOUT HALF OF THE EXISTING FFA AS AREAS THAT HAVE PROBLEMS
ALREADY HAVE A WARNING TO COVER THIS INFO. NO NEW ADDITIONAL
FLOODING IS ANTICIPATED OUTSIDE OF RIVERS. THE REST OF THE FFA
REMAINS IN EFFECT...BUT TRIMMED THE EXPIRATION TO 23Z/6PM AS ONLY
LIGHT RAINFALL AMOUNTS EXPECTED AFTER THIS TIME.
WIND ADVISORY HAS BEEN TRIMMED AS WELL...AS ONCE RAIN MOVES IN THE
AIR STABILIZES ENOUGH TO SEVERELY LIMIT WIND GUST POTENTIAL. KEPT
JUST THREE COUNTIES IN IL IN IT BUT EVEN THIS IS A MARGINAL EVENT
AT BEST WITH RAIN JUST TO THEIR NW. STILL...WITH CARBONDALE/KMDH
JUST TO THEIR S ROUTINELY HITTING HI GUSTS...KEPT IT IN FOR NOW.
WIND ADVISORY ALSO EXPIRES EARLIER...AT 20Z/3PM AS STABILIZATION
OF BOUNDARY SHOULD BE WELL UNDERWAY BY THEN.
TOR WATCH HAS BEEN EXPANDED TO REYNOLDS COUNTY MO AND EXTENDED
UNTIL 18Z WITH THAT FINAL CONVECTIVE LINE MOVING THRU. SEVERE
AFTER THIS IS NOT ANTICIPATED.
TES
&&
.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 151 AM CDT THU APR 18 2013
COMPLEX WX SITUATION THRU THE PERIOD. MAIN FOCUS WILL BE TSRA/SVR
WX THREAT TODAY INTO TONIGHT ALONG WITH HEADLINES...NAMELY THE
ONGOING FLASH FLOOD THREAT AS WELL AS A POSSIBLE NEED FOR A WIND
ADVISORY AHEAD OF THE ADVANCING CDFNT.
INITIAL THOUGHTS WERE THAT THE NAM WAS GOING TO BE THE MDL OF
CHOICE TODAY. HOWEVER...BASED ON LATEST RADAR TRENDS...BELIEVE THE
FASTER SOLNS WILL PERFORM WELL. AMONG THEM...THE 4KM NCEP WRF...
THE HRRR...NSSL 4KM WRF AND TO SOME DEGREE THE LOCAL WRF ALBEIT A
LITTLE SLOW. THESE SOLNS WUD SUGGEST A BAND OF TSRA EXTENDING FROM
NEAR PPQ TO THE STL METRO AREA...SWWD TO NEAR SULLIVAN BY AROUND
SUNRISE. WITH TSRA BECOMING BETTER ORGANIZED ACROSS PORTIONS OF
CNTL MO...THIS SOLN SEEMS REASONABLE.
AS FOR SVR THREAT...A FAIR AMOUNT OF INSTABILITY REMAINS ACROSS
MUCH OF THE CWA. WHILE THE WRMFNT CURRENTLY EXTENDS FROM JUST N OF
COU TO JUST S OF PPQ...INVERSION SEEMS TO BE RATHER SHALLOW AND
WILL NOT TAKE MUCH TO PENETRATE IT. HIGHEST CHANCES FOR SVR WX
WILL BE ACROSS FAR ERN PORTIONS OF THE CWA WHERE SOME HEATING MAY
BE POSSIBLE BEFORE THE TSRA ARRIVE. BASED ON SHEAR PROFILES AND
LOW LEVEL HODOGRAPHS...PRIMARY THREAT WILL BE DAMAGING WINDS AND
TORNADOES. WHILE A HAIL THREAT EXISTS...THIS THREAT SHUD BE
MINIMIZED DUE TO THE LINEAR MODE AND WITH LOW PROBABILITIES OF
ANY STORMS FORMING IN THE WARM SECTOR.
AS FOR TEMPS...LOCATIONS N OF THE WRMFNT HAVE ALREADY SEEN
TODAY/S HIGH WHILE MANY OTHER LOCATIONS WILL LIKELY SEE THE
DAYTIME HIGH NEAR SUNRISE. TRENDED WARM TO THE S AND E TODAY AND
TRENDED ON THE WARMER SIDE TONIGHT WITH EXPECTED CLOUD COVER.
A WIND ADVISORY MAY BE NEEDED FOR ERN PORTIONS OF THE CWA FOR A
BRIEF TIME THIS MORNING AHEAD OF THE TSRA. HOWEVER...INITIAL
THINKING IS THAT ONE WILL NOT BE ISSUED DUE TO UNCERTAINTY IN
TIMING OF CONVECTION. WILL NOT BE MAKING CHANGES TO THE FLASH
FLOOD WATCH.
TILLY
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 439 AM CDT THU APR 18 2013
FOR THE REMAINDER OF THE FORECAST...PREVIOUS FORECAST APPEARS TO
BE ON TRACK WITH ONLY MINOR CHANGES TO ACCOUNT FOR TIMING
DIFFERENCES.
MDLS ARE IN GOOD AGREEMENT THRU MON WHEN THE GFS BECOMES A FAST
OUTLIER. FOR MON AND BEYOND...BEGAN TREND TWD THE SLOWER ECMWF/GEM
SOLNS.
TILLY
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1225 PM CDT THU APR 18 2013
AREA OF IFR CIGS AND VSBYS ASSOCIATED WITH DRIZZLE WILL MOVE IN
BEHIND CD FROPA THIS AFTERNOON...OTHERWISE LARGELY MVFR TO VFR
CONDITITIONS AHEAD OF IT. THE POST-FRONTAL IFR SHOULD LAST ONLY
3-5 HOURS ON AVERAGE...THE LONGEST IN KUIN...WITH EXTENSIVE MVFR
CIGS THEN CONTINUING FOR SEVERAL HOURS AFTER. ANOTHER AREA OF IFR
CIGS WILL DROP DOWN FROM THE MID MO RIVER VALLEY BUT SHOULD MAINLY
CLIP KUIN LATE TONIGHT AND FRIDAY MORNING. LOWER CIGS TO THEN
CLEAR OUT TO THE E BY LATE FRIDAY MORNING BUT WILL BE REINFORCED
BY LO-END VFR OR HI-END MVFR DIURNAL CIGS WITH SC/CU FIELD
DEVELOPING IN THE COLD AIR ALOFT BEHIND THE STORM. GUSTY W SFC
WINDS WILL OCCUR WITH FROPA AND CONTINUE LARGELY UNABATED THRU THE
NIGHT AND INTO FRIDAY.
SPECIFICS FOR KSTL...LOOK FOR DETERIORATING CONDS BEHIND CDFNT
LATER TODAY...BUT THIS SHOULD BE TEMPORARY WITH SOME IMPROVEMENT
EXPECTED LATER IN THE EVENING AND MUCH OF OVERNIGHT. ANOTHER BATCH
OF LO CIGS WILL COME CLOSE TO THE AIRPORT LATE TONIGHT AND FRIDAY
MORNING BUT THE WORST IFR CONDS SHOULD REMAIN TO THE N AND
INSTEAD SHOULD REINFORCE THE MVFR CIGS. DIURNAL REINFORCEMENT OF
THE CLOUD DECK THEN EXPECTED ON FRIDAY BUT SHOULD BE ABOVE 2KFT IF
NOT A LO-END VFR. GUSTY W SFC WNDS EXPECTED WITH FROPA AND WILL
CONTINUE THRU FRIDAY AFTERNOON...ALTHOUGH SOME DIMINISHMENT LIKELY
LATER TONIGHT UNTIL FRIDAY MORNING.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR MARION IL-
RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 4:39 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 439 AM CDT THU APR 18 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 439 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION TODAY AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES AND DAMAGING WINDS. STORMS WILL ALSO PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE WEATHER OR FLOODING AS WELL AS RAINFALL AMOUNTS OVER TWO INCHES. TILLY
In the hours before
Local storm report, Apr 18, 11:49 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HEAVY RAIN LEBANON 38.60N 89.81W
04/18/2013 M2.63 INCH ST. CLAIR IL AMATEUR RADIO
HIGHWAY 50 CLOSED NEAR LEBANON.
&&
GOSSELINLocal storm report, Apr 18, 11:51 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLOOD BELLEVILLE 38.53N 90.00W
04/18/2013 ST. CLAIR IL AMATEUR RADIO
2-3 INCHES OF WATER RUNNING OVER ROUTE 161 SOUTH OF
GREENMOUNT.
&&
GOSSELINLocal storm report, Apr 18, 12:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HEAVY RAIN MASCOUTAH 38.51N 89.81W
04/18/2013 M2.50 INCH ST. CLAIR IL AMATEUR RADIO
&&
GOSSELINLocal storm report, Apr 18, 12:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HEAVY RAIN CEDAR HILL 38.36N 90.64W
04/18/2013 M2.20 INCH JEFFERSON MO TRAINED SPOTTER
RAIN CONTINUES
&&
DYELocal storm report, Apr 18, 12:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN GREENVILLE 38.89N 89.40W
04/18/2013 M3.50 INCH BOND IL AMATEUR RADIO
TOTAL SINCE MIDNIGHT...STILL RAINING
&&
JPLocal storm report, Apr 18, 12:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD GREENVILLE 38.89N 89.40W
04/18/2013 BOND IL AMATEUR RADIO
STREETS FLOODED CURB TO CURB IN THE CITY OF GREENVILLE
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Tornado Warning | LSX | Adams | 29 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | LSX | Adams, Brown, Pike | 33 min |
| Apr 17, 7:46 PM CDT | Flash Flood Warning | LSX | Adams, Pike | 8 hr |
| Apr 17, 8:00 PM CDT | Tornado Warning | LSX | Adams, Brown | 30 min |
| Apr 18, 3:32 AM CDT | Flash Flood Warning | LSX | Adams, Brown, Pike | 12 hr |
| Apr 18, 3:58 AM CDT | Wind Advisory | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Marion and 5 more | 9 hr |
| Apr 18, 9:10 AM CDT | Areal Flood Advisory | LSX | Monroe | 7 hr |
| Apr 18, 10:21 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery, Saint Clair | 8 hr |
| Apr 18, 11:51 AM CDT | Flash Flood Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair | 6 hr |
| Apr 18, 2:34 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Randolph, Washington | 4 hr |
| Apr 18, 6:01 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Madison, Monroe, Saint Clair | 18 hr |
| Apr 18, 6:55 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Marion, Randolph, Washington | 18 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.